MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CS300; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CS300; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3023-62
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The getinge field service engineer (fse) reported that the customer has not requested getinge to evaluate the iabp in connection with this event.However, we were advise that the customer's biomed tested the iabp unit on batteries and ac power and it was ok.(b)(6).
 
Event or Problem Description
It was reported by the customer's biomed that the cs300 intra-aortic balloon pump (iabp) was on batteries and when switched off, there was no ac power.Subsequently, the user switched on the ac power and after that the machine switched on directly.It is unknown under which circumstances this event occurred.It is also unknown if there was a patient involvement.However, there was no adverse event reported.
 
Event or Problem Description
It was reported by the customer's biomed that during use on a patient the cs300 intra-aortic balloon pump (iabp) was on batteries and when switched off, there was no ac power.Subsequently, the user switched off and on the ac power and after that the machine switched on directly.There was no harm or injury to patient and no adverse event was reported.
 
Additional Manufacturer Narrative
A getinge field service engineer (fse) reported that a preventive maintenance (pm) was performed, and that the batteries were checked and they were ok; however, as part of the pm, the fse replaced the batteries, because they were due for replacement.The iabp was then released to the customer and cleared for clinical service.
 
Event or Problem Description
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: b4, g4, g7, h2, h4, h10.Analysis of production: (3331) the device history record review concluded that there were no ncmrs, rework, or deviations documented for the reported serial number.Based on the dhr/lhr review results, it was determined that there is no relation between the manufacturing process and the reported failure.Historical data analysis: (4109) the review of the historical data indicates that no other similar complaint was reported for the same serial number and reported failure mode.Trend analysis: (4110) the overall 24 month product complaint trend data for the period mar 2019 through feb 2021 was reviewed.There were no triggers identified for the review period.

Brand Name
CS300
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
MDR Report Key11506907
Report Number2249723-2021-00548
Device Sequence Number16838392
Product Code DSP
UDI-Device Identifier10607567108292
UDI-Public10607567108292
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3023-62
Device Catalogue Number0998-00-3023-62
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/22/2021
Supplement Date Received by Manufacturer03/30/2021
04/22/2021
07/27/2021
Initial Report FDA Received Date03/17/2021
Supplement Report FDA Received Date04/20/2021
05/17/2021
07/27/2021
Patient Sequence Number1